# SDR CA040401002

- Difficulty date: March 30, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 4,880 hours
- Engine: Lyc O360E1A6
- Propeller: Hartzl HCC2YR2
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bolt
- Part number: NAS464P427
- Condition: Broken
- Location: Nlg Drag Link
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REGULAR MAINTENANCE, IT WAS DECIDED TO INSPECT THE CONDITION OF THE CENTRE BOLT OF THE DRAG LINK ASSY AS A RESULT OF THE FAILURE OF THIS BOLT ON THE OTHER COMPANY OPERATED AIRCRAFT. THIS BOLT WAS FOUND IN PLACE, BUT WHEN THE NUT WAS ROTATED IT WAS FOUND THAT THE BOLT WAS BROKEN IN TWO.
